# SDR HEEA956105

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76A
- Aircraft serial: 760406
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107810
- Condition: Failed
- Location: Cockpit
- Part time: 392 hours
- Component: KNR634A
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO POWERS UP AND RECEIVES IDENT, BUT DOESN'T POINT TO STATION AND NO CDI.
